EconPapers    
Economics at your fingertips  
 

Cambridge Equation and the Neo-Pasinetti Theorem in post-Keynesian models of growth and distribution

José Luís Oreiro () and Luís Carlos G. de Magalhães ()

Brazilian Journal of Political Economy, 2019, vol. 39, issue 3, 485-508

Abstract: Throughout this article we try to evaluate the theoretical robustness of the so-called New Theorem of Pasinetti, according to which in an economy in which the differentiation between the propensities to save from the profits and the salaries is due to the nature of the business income, not the affiliation to a specific social class; the rate of profit along the Golden Age growth path is independent of workers 'propensity to save, being determined by the firms' profit retention coefficient, by the fraction of the investment firms wish to finance with third-party resources and by the natural rate growth. JEL Classification: E11; E12; G11; O42.

Keywords: Growth and distribution; Cambridge Equation; Neo-Pasinetti Theorem (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://centrodeeconomiapolitica.org.br/repojs/ind ... l/article/view/45/40 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ekm:repojs:v:39:y:2019:i:3:p:485-508:id:45

Access Statistics for this article

More articles in Brazilian Journal of Political Economy from Center of Political Economy
Bibliographic data for series maintained by Brazilian Journal of Political Economy (Brazil) ().

 
Page updated 2022-09-21
Handle: RePEc:ekm:repojs:v:39:y:2019:i:3:p:485-508:id:45